# SDR SWIA201229782

- Difficulty date: February 22, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 21,721 hours, 17,867 cycles
- System (JASC): 2420 · AC Generation System
- Part: Controller
- Condition: Malfunctioned
- Location: Adg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG DEPLOYED.  (FLT 6219)  REPLACED ADG AUTO DEPLOYMENT CONTROLLER.  PN: 82046-5 SN OFF: 049
